IEEE Journals & Magazines Save to Project icon | Click to Close Quick AbstractQuick Abstract | PDF file iconPDF (208 KB) A finite difference (FD) solution to the problem of high-frequency scattering from a perfectly conducting wedge of arbitrary external angle illuminated by a Gaussian beam is presented. The solution is obtained through the application of the parabolic equation method. The solution is compared with the analytical asymptotic solution available in the literature

A numerical approach for the diffraction of a Gaussian beam from a perfectly conducting wedge / G. Pelosi; S. Selleri. - In: IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION. - ISSN 0018-926X. - STAMPA. - 47:(1999), pp. 1555-1559. [10.1109/8.805898]

A numerical approach for the diffraction of a Gaussian beam from a perfectly conducting wedge

PELOSI, GIUSEPPE;SELLERI, STEFANO
1999

Abstract

IEEE Journals & Magazines Save to Project icon | Click to Close Quick AbstractQuick Abstract | PDF file iconPDF (208 KB) A finite difference (FD) solution to the problem of high-frequency scattering from a perfectly conducting wedge of arbitrary external angle illuminated by a Gaussian beam is presented. The solution is obtained through the application of the parabolic equation method. The solution is compared with the analytical asymptotic solution available in the literature
47
1555
1559
G. Pelosi; S. Selleri
File in questo prodotto:
File Dimensione Formato  
IEEE-TAP-47-10-1999.pdf

Accesso chiuso

Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: DRM non definito
Dimensione 201.78 kB
Formato Adobe PDF
201.78 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/323162
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 8
social impact